# SDR HEEA967603

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT POWER. FOUND WHEN UNIT TURNED TO STANDBY, UNIT TURNS OFF.  REPLACED SWITCH BOARD ASSEMBLY.  REPAIRED PROBLEM.  REPLACED PHOTOCELL V301 DUE TO BEING WEAK.  REPAIRED.   BENCH CHECK GOOD.
